# SDR 2002FA0000098

- Difficulty date: January 14, 2002
- Submitted: January 24, 2002
- Operation: General aviation
- Aircraft: N17814
- Make and model: Beech V35B
- Aircraft serial: D10144
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 35815129
- Condition: Frozen
- Location: Rt Main Gear
- Part time: 5,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEG ASSEMBLY FAULITY.  A FALSE INDICATION OF A LOCK OUT MAY BE INDICATED DUE TO A PARTALY FROZEN/BUSHING AND BOLT.  EVEN THOUGH THE SERK FITTING RECIEVED GREASE, AND EXPELLED IT FROM THE SIDES OF THE BUSHING.  THE FULL EXTENTION OF THE DOWN LOCK WAS COMPROMISED, CORRECT SPRING PRESSURES WERE INDICATED DURING RIGGING, AND 3 GREEN LIGHT INDICATED, BUT THE LEG ASSEMBLY WOULD BIND, CAUSING THE UP LOCK TO DISENGAGE AT THE FIRST INDICATION OF SIDE LOAD (CROSS WIND LANDING).
